# SDR LCQ18

- Difficulty date: January 4, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N943UA
- Make and model: Boeing 737
- Aircraft serial: 26680
- Aircraft time: 33,618 hours, 21,401 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 L/E SLAT UPPER T/E LOWER SURFACE CHAFING NEAR ACTUATOR AND O/B END
